zbMATH — the first resource for mathematics

Hopf bifurcations in a three-species food chain system with multiple delays. (English) Zbl 1367.34101
Summary: This paper is concerned with a three-species Lotka-Volterra food chain system with multiple delays. By linearizing the system at the positive equilibrium and analyzing the associated characteristic equation, the stability of the positive equilibrium and existence of Hopf bifurcations are investigated. Furthermore, the direction of bifurcations and the stability of bifurcating periodic solutions are determined by the normal form theory and the center manifold theorem for functional differential equations. Finally, some numerical simulations are carried out for illustrating the theoretical results.

34K60 Qualitative investigation and simulation of models involving functional-differential equations
34K18 Bifurcation theory of functional-differential equations
34K19 Invariant manifolds of functional-differential equations
34K13 Periodic solutions to functional-differential equations
34K20 Stability theory of functional-differential equations
92D25 Population dynamics (general)
Full Text: DOI
[1] Liu J., Li Y.K., Zhao L.L., On a periodic predator-prey system with time delays on time scales, Comm. Nonl. Sci. Numer. Simu. 14 (2009) 3432-3438. · Zbl 1221.34179
[2] Li Y.K., Zhang T.W., On the existence and stability of a unique almost periodic sequence solution in discrete predator-prey models with time delays, Appl. Math. Modelling 35 (2011) 5448-5459. · Zbl 1228.39012
[3] Li Y.K., Positive periodic solutions of periodic neutral Lotka-Volterra system with distributed delays, Chaos, Solitons Fractals 37 (2008) 288-298. · Zbl 1145.34361
[4] Yin F.Q., Li Y.K., Positive periodic solutions of a single species model with feedback regulation and distributed time delays, Appl. Math. Comput. 153 (2004) 475-484. · Zbl 1087.34051
[5] Li Y.K., Zhu L.F., Positive periodic solutions for a class of higher-demensional state-dependent delay functional differential equations with feedback control, Appl. Math. Comput. 159 (2004) 783-795. · Zbl 1161.34346
[6] Li Y.K., Kuang Y., Periodic solutions of periodic delay Lotka-Volterra equations and systems, J. Math. Anal. Appl. 255 (2001) 260-280. · Zbl 1024.34062
[7] Li Y.K., Periodic solutions for delay Lotka-Volterra competition systems, J. Math. Anal. Appl. 246 (2000) 230-244. · Zbl 0972.34057
[8] Li Y.K., Zhao K.H., Ye Y., Multiple positive periodic solutions of n species delay competition systems with harvesting terms, Nonlinear Anal. RWA 12 (2011) 1013-1022. · Zbl 1225.34094
[9] Cai S.M., Hao J.J., He Q.B., Liu Z.R., Exponential synchronization of complex delayed dynamical networks via pinning periodically intermittent control, Phys. Lett. A 375 (2011) 1965-1971. · Zbl 1242.05253
[10] Zhou J., Liu Z.R., Chen G.R., Dynamics of periodic delayed neural networks, Neural Networks 17 (2004) 87-101. · Zbl 1082.68101
[11] Sun H.J., Cao H.J., Bifurcations and chaos of a delayed ecological model, Chaos, Solitions Fractals 33 (2007) 1383-1393. · Zbl 1138.37342
[12] Li J.B., He X.Z., Liu Z.R., Hamiltonian symmetric groups and multiple periodic solutions of differential delay equations, Nonlinear Anal. 35 (1999) 457-474. · Zbl 0920.34061
[13] Fang H., Li J.B., On the existence of periodic solutions of a neutral delay model of single-species population growth, J. Math. Anal. Appl. 259 (2001) 8-17. · Zbl 0995.34073
[14] Baek H., Lee H.H., Permanence of a three-species food chain system with impulsive perturbations, Kyungpook Math. J. 48 (2008) 503-514. · Zbl 1167.34305
[15] Cui G.H., Yan X.P., Stability and bifurcation analysis on a three-species food chain system with two delays, Comm. Nonl. Sci. Numer. Simu. 16 (2011) 3704-3720. · Zbl 1219.92062
[16] Boudjellaba H., Sari T., Stability loss delay in havesting competing populations, J. Differ. Equat. 152 (1999) 394-408. · Zbl 1017.34058
[17] Patra B., Maiti A., Samanta G., Effect of time-delay on a ratio-dependent food chain model, Nonlinear. Anal. Model Contr. 14 (2009) 199-216. · Zbl 1196.93008
[18] Kar T., Batabyalb A., Persistence and stability of a two prey one predator system, Int. J. Eng. Sci. Tech. 2 (2010) 174-190.
[19] Xu C.J., Tang X.H., Liao M.X., Stability and bifurcation analysis of a delayed predator-prey model of prey dispersal in two-patch environments, Appl. Math. Comput. 216 (2010) 2920-2936. · Zbl 1191.92077
[20] Hu G.P., Li W.T., Hopf bifurcation analysis for a delayed predator-prey system with diffusion effects, Nonlinear Anal. RWA 11 (2010) 819-826. · Zbl 1181.37119
[21] Kuang Y., Delay Differential Equations with Applications in Population Dynamics, Academic Press, Boston,1993. · Zbl 0777.34002
[22] Yan X.P., Li W.T., Hopf bifurcation and global periodic solutions in a delayed predator-prey system, Appl. Math. Comput. 177 (2006) 427-445. · Zbl 1090.92052
[23] Hassard B., Kazarinoff N., Wan Y., Theory and Applications of Hopf bifurcation, Cambridge Univ. Press, Cambridge, 1981. · Zbl 0474.34002
[24] Hu G.P., Li W.T., Yan X.P., Hopf bifurcation in a predator-prey system with multiple delays, Chaos, Solitions Fractals 42 (2009) 1273-1285. · Zbl 1198.34143
[25] Zhang T.L., Liu J.L., Teng Z.D., Stability of Hopf bifurcation of a delayed SIRS epidemic model with stage structure, Nonlinear Anal. RWA 11 (2010) 293-306. · Zbl 1195.34130
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.